Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have Mirena, brown spotting mid cycle. Normal?

Hello. I have had mirena since march of this year. No side effects since insertion. Periods were irregular the first 3 months I d say. But then in July I had a very light period (one day only, normally I am a 6 day girl). In August, I had no period. Just spotting for less than a day. This past end if Sept/Oct, I had a one day period again and one week later I had brown spotting when I wiped in the bathroom. Is this normal for mirena after 7 months? Could there be a possibility that I am pregnant?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
After insertion of Mirena, periods get lighter and lighter and sometimes stop altogether. There may be inter menstrual spotting. This is a side effect which is seen in 10% of people. The chances that you can get pregnant with Mirena are 0.8% only. You can get an examination with your doctor and get further advice. Take care.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor